MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EG6+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EG6+ CARTRIDGE
Catalog Number 03P77-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Codes Chest Pain (1776); Ischemic Heart Disease (2493)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2017, abbott point of care (apoc) was contacted by a customer regarding i-stat eg6+ cartridges that yielded a suspected discrepant result on a (b)(6) male patient with ischemic heart disease and chest pain.The patient was admitted, was still an in-patient as of (b)(6) 2017 and in stable condition.There was no additional patient information at the time of this report.Return product is available for investigation.Method: i-stat, type: arterial, date: (b)(6) 2017, collected: 13:08, tested: 13:08, na: 116 k:2.3, hb: 10.9, hct:32.0; method: i-stat, type: venous, date: (b)(6) 2017, collected: 13:40, tested: 14:05, na: 138, k: 4.0 hb: 11.6, hct:34.4.There are no injuries associated with this event.The investigation is underway.
 
Additional Manufacturer Narrative
(b)(4).The investigation was completed on 10/24/2017.Retain and return product was tested and functioning according to specification.
 
Event or Problem Description
Na.

Brand Name
I-STAT EG6+ CARTRIDGE
Common Device Name
EG6+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key6888207
Report Number2245578-2017-00305
Device Sequence Number760917
Product Code CHL
UDI-Device Identifier10054749000057
UDI-Public10054749000057
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2017
Device Catalogue Number03P77-25
Device Lot NumberW17107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR